Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV /AIDS , PCP and Diabetes
Dec 1, 2000

I Had PCP 3 times in a row only months apart from july 96-jan.97 i had a cd-4 count of 6 and was told i was AIDS+ Now my cd-4 count is 345.I know that if my cd-4 count is less then 200 is aids+ but i have gone up and my VL.is undetected what am i aids+ or Hiv+ ? I also just recently Was diagnosed with Diabetes is this related with the medication im taking? I take Crixivan ,Zerit and Epivir

Response from Dr. Henry

For the time being once you have had PCP or a CD4 count you would be classified as having AIDS. The definition does not incorporate any factor related to response to therapy or to the viral load. Your diabetes could be related to genetic/hereditary factors but your HIV meds might contribute as well. Sometimes a switch to a different regimen (such as off Crixivan and the D4T) may result in an improvement in your diabetes and might be worth considering. KH

Keith Henry, M.D.



Previous
HELP!!!!!! My toes, legs and arms are numb!!!
Next
Hydroxyzine PAM for sleep - problem possible?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement